# SDR 2021F00138

- Difficulty date: May 8, 2021
- Submitted: May 26, 2021
- Operation: General aviation
- Aircraft: XAAMG
- Make and model: Boeing 737-8
- Aircraft serial: 39439
- Aircraft time: 27,707 hours, 10,122 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 8283005
- Part serial: 10122
- Condition: Leaking
- Location: Lt Engine
- Part time: 29,544 hours, 18,065 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WITH FUEL LEAK AT FUEL PUMP DRAIN.  DURING TRANSIT CHECK, IT WAS DETECTED A FUEL LEAK AT LEFT ENGINE. MAINTENANCE PERSONNEL PERFORMED REVISION, DETECTING THE LEFT ENGINE WITH 
FUEL LEAK AT FUEL PUMP DRAIN; THE LEFT ENGINE FUEL MAIN PUMP WAS REPLACED IAW AMM 73-11-11, TESTED CORRECT.
